# SDR CA051025003

- Difficulty date: September 6, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Contaminated
- Location: Nr 1 Rgb
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FOUND A BOLT LOCKTAB IN NR 1 RGB CHIP DETECTOR HOUSING WHEN INVESTIGATING AN ENGINE CHIP LIGHT.  ON FURTHER INVESTIGATION A SECOND LOCKTAB WAS FOUND IN THE VICINITY OF THE CHIP DETECTOR HOUSING.  POWER SECTION WAS SEPARATED FROM THE C/BOX TO TROUBLESHOOT THE SOURCE OF THE LOCKTABS AND ONCE DONE TWO BOLT HEADS WERE FOUND INTHE C/BOX.  A P&WC REP WAS ON HAND TO HELP DETERMINE THE SOURCE, AFTER A BOROS COPE INSPECTION AND P/N ON THE BOLT HEADS, IT WAS DETERMINED THAT THE FAULT WAS IN THE C/BOX.  SERVICEABLE C/BOX INSTALLED AND A/C RETURNED TO SERVICE.
